# SDR SWAA2023120718108

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Scratched
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (4 EA) 2023-682192<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE AT PASSENGER CABIN (4 EA) IAW MT 733-50-01 TTG8Q009R9W2;[02] COMPLETED JOB
